Free Delivery Over £30
Discreet Delivery Always
Regulated Pharmacy
  • Home
  • Featured
  • Haylief™ Hayfever and Allergy Relief - 30 x 10mg Loratadine Tablets
  • Haylief™ Hayfever and Allergy Relief - 30 x 10mg Loratadine Tablets
  • Haylief™ Hayfever and Allergy Relief - 30 x 10mg Loratadine Tablets
Haylief™ HayFever Tablets

Haylief™ Hayfever and Allergy Relief - 30 x 10mg Loratadine Tablets

Brand May Vary

Availability: In stock

£0.69
Warning Maximum Product Quantity of 12
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Haylief™ Hayfever and Allergy Relief - 30 x 10mg Loratadine Tablets

£0.69

What is Haylief™?

Haylief™ helps to provide relief from the symptoms of hay fever or allergies. If you’re struggling with itchy or watery eyes, a runny nose, coughs, sneezing, or any other symptoms caused by hay fever, Haylief™ 10mg Loratadine tablets can help.

 

What causes hay fever and allergies?

When you have hay fever or are allergic to pets or dust mites, your body reacts when you come into contact with something that triggers your allergy. When this happens, your body creates a chemical called Histamine, which causes the symptoms of an allergic reaction. This is when you’ll experience sneezing, itchy eyes, coughs, or a runny nose.

 

How will Haylief™ relieve my hay fever?

Haylief™ tablets contain 10mg of the active ingredient Loratadine, which is an antihistamine. Loratadine tablets block the histamine produced in your body when you experience an allergic reaction, relieving your hay fever symptoms. Each Haylief™ tablet contains 10mg of Loratadine, which is enough to provide instant relief for your hay fever and allergy symptoms.

 

Is Haylief™ right for me?

If you need to relieve symptoms of hay fever, such as sneezing, itchy or watery eyes, or a runny nose, the 10mg of Loratadine in Haylief™ can help to provide you with the relief you need. You can take Haylief™ tablets whenever you suffer with hay fever or other allergies, like allergies to pets or dust. Loratadine can even be used to treat red, raised itchy skin, which can be caused by hives or nettle rash.

 

How to take Haylief™ tablets.

Haylief™ tablets are suitable for adults and children aged 2 to 12 who weigh more than 30kg. Take one Haylief™ tablet once a day and swallow with a sip of water. For more information about how to take Haylief™ 10mg Loratadine tablets, read our patient information leaflet.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Haylief™, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Haylief™ 10mg Loratadine tablets are the best choice for you.

 

When should Haylief™ not be used?

Haylief™ tablets are not suitable for use by those under the age of 2, or children aged 2 to 12 who weigh less than 30kg. Do not take Haylief™ tablets if you are breastfeeding. If you are pregnant or may become pregnant, speak to your doctor or Chemist 4 U pharmacist before taking Loratadine. If you have severe liver problems, speak to your doctor or Chemist 4 U pharmacist before taking Haylief™ tablets, as you may need to take them less often.

Like all medicines, Haylief™ Loratadine tablets have side effects, although not everyone will get them. The most common side effects in adults and children over 12 include:

  • Drowsiness
  • Increased appetite
  • Headaches
  • Difficulty sleeping.

The most common side effects in children under 12 are:

  • Headache
  • Nervousness
  • Tiredness

If you or your child experience any of these side effects, speak to your doctor or Chemist 4 U pharmacist. If you experience difficulty breathing or swelling of the face, neck, tongue, or throat while taking Loratadine tablets, this could be a severe allergic reaction. If this happens stop taking Haylief™ and see a doctor immediately.

 

Important Information.

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Adults and children over 12 years: 1 tablet daily.
Children 2-12 not licensed. For a brand which is licensed please click here
Tablet containing: Loratadine 10mg
Avoid use if sensitive to ingredients.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Read More

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Read More

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

Read More

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.